RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 49, Issue 3  


Cohomology of a quasihomogeneous complete intersection
A. G. Aleksandrov
467
Solutions of nonlinear equations integrable in Jacobi theta functions by the method of the inverse problem, and symmetries of algebraic curves
M. V. Babich, A. I. Bobenko, V. B. Matveev
511
“Isomonodromy” solutions of equations of zero curvature
A. R. Its
530
Local automorphisms and mappings of smooth strictly pseudoconvex hypersurfaces
N. G. Kruzhilin
566
Simple Lie algebras satisfying the standard Lie identity of degree 5
Yu. P. Razmyslov
592
The nonvanishing theorem
V. V. Shokurov
635
Pseudodifference operators and their Green's functions
M. A. Shubin
652
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019